Posted by: Hilde | 2012-03-28

Mirena and extended, half-hearted period

Dear Doc,
I had a Mirena inserted in May last year. I just saw my gyni last week who did an ultrasound and found a follicular cyst.

I have found that since I got the Mirena, of course my periods are " different" . This month, my period SEEMED to be coming on for about a week, then it arrived very half-heartedly and is just dragging on now for the third week. there isn''t much blood, just some brownish fluid. It is really annoying. Could this be happening because of the cyst? Is there anything I can do to make the cyst go away sooner?
Thank you for your advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thgis is one of the side effects that some women have with the Mirena. Most small cysts disappear on their own and don't need anything done.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.